# SDR VNAA2010100600012

- Difficulty date: September 30, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 15,806 hours, 15,601 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RIGHT BLEED DUCT MASTER WARNING MESSAGE WHILE CLIMBING THROUGH 6,000 FEET AFTER DEPARTURE FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, RE-BONDED BLEED LOOP STANDOFFS ON THE RIGHT PACK PRECOOLER RAM AIR INLET, REPOSITIONED RIGHT BLEED LOOPS AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
